# SDR QXEA9700164

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Defective
- Location: Cargo Comp
- Part time: 23,935 hours
- Component: Dhav, 82522710001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR IN BAGGAGE COMPARTMENT WON'T TEST.  REPLACED SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
